Corrigendum to the Article "Iterated Function System and Ruelle Operator" by Ai Hua Fan and Ka-Sing Lau
Publication in refereed journal


Full Text

Other information
All Author(s) ListLAU Ka Sing, RAO Hui, YE Yuanling
Journal nameJournal of Mathematical Analysis and Applications
Year2001
Month10
Volume Number1
Issue Number262
PublisherAcademic Press
Place of PublicationUnited States of America
Pages446
ISSN1096-0813
LanguagesEnglish-United Kingdom
KeywordsN/A

Last updated on 2018-23-01 at 06:36